Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Skin darkening, pigmentation. Using melacare cream, stopped usage. Alternative fairness treatment?

im XXXXXX im using melacare since 3 yrs. if i stop using it my skin tone is going dark before using i was fair but after using it i became more fair but if i stop im loosing my natural clr also im becoming so dark please do advise me any cream or help me out of this.i dont want addict to this cream... please help cant take this cream
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  1558
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
dear homan1977
please stop using cream like this or with similar composition for such a long duration else you might suffer from a condition called topical steroid dependant facies
continous use of topical steroid for long period will cause the skin to thin, with dryness, itching, pimples like lesions, excess hair growth , sensitivity to sun -- the list goes on

we can help you get rid of the addicton
but first please let me know - when was the last time you used this cream??

dr amit
Answered: Thu, 22 Nov 2012
I find this answer helpful

 3 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor